# SDR ASAA2016033016172

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 25,848 hours, 8,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Broken
- Location: Row 17 Def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 17DEF EMERGENCY EXIT LIGHT ASSY BROKEN.  ACFT GROUNDED.  REPLACED ROW 17DEF FLOOR EXIT LIGHT ASSY.  ROW 17DEF FLOOR SIDEWALL EMERGENCY LIGHT OPS NORMAL REF AMM 33-51-01.
